# SDR AALA202209022952

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A300*
- Aircraft serial: 6162
- Aircraft time: 25,796 hours, 7,758 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: D5312000800001
- Part serial: MSI17970
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 CAPTAIN SLIDING WINDOW HAS SCRATCHES IN MIDDLE OF WINDOW MAKING VIEWING TRAFFIC DIFFICULT. REPLACED SLIDING WINDOW PER AMM 56-12-11.
